MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 4.0 SHAFT PLY SCRW 3.5X30; POSTERIOR CERVICAL SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 4.0 SHAFT PLY SCRW 3.5X30; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 102035730
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d2: additional procodes: hrs, hwc, kwp.H3, h6: a manufacturing record evaluation was performed for the finished device product code: 102035730.Lot: 328160 it was electronicall.Y reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 09-november-2021.Manufacturing site: jabil le locle.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that 4.0 shaft ply scrw 3.5x30 was broken at the shaft, the broken surface was examined and there was no evidence of a material issue.Fragment was not received for evaluation.A dimensional inspection for the 4.0 shaft ply scrw 3.5x30 was not performed due to post manufacturing damage.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the 4.0 shaft ply scrw 3.5x30 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed.The following source controlled drawings reflecting the current and manufactured revisions were reviewed: 103140293 shaft polyscrew, 4.0 rod, 3.5x18-50.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent revision surgery on (b)(6) 2024, due to broken 3.5mm shaft poly screws.Patient originally underwent a spine procedure on (b)(6) 2023.This report is for a 4.0 shaft ply scrw 3.5x30.This is report 1 of 2 for (b)(4).

Brand Name
4.0 SHAFT PLY SCRW 3.5X30
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19626157
Report Number1526439-2024-01714
Device Sequence Number20441622
Product Code NKG
UDI-Device Identifier10705034513706
UDI-Public(01)10705034513706
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102035730
Device Lot Number328160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown